# SDR CALA2013081290347

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,720 hours, 23,443 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 668
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE WILL NOT CLEAR.  REPLACED MAIN BATTERY IAW MM, CHECKS OK.
